UCP-1 and Rash

  1. New Member
    GuyinLA's Avatar
    Join Date
    Dec 2002
    Posts
    152
    Rep Power
    223
    Level
    10
    Lv. Percent
    93.72%

    UCP-1 and Rash


    The following was posted by whosyourdaddy02 in the sticky above on UCP-1: Rash Some users develop a rash on usnic acid and sodium usniate. This appears to an allergic reaction to some substance within usnic acid. What we have witnessed is that the rash is mostly present in higher dosages usually above 750mg. In addition, the rash has subsided in all people who have reported the rash. For some it took a few days, others around 2 weeks to completely subside.

    I also noted from the following thread that several people had a problem with rash: http://forum.bodybuilding.com/showth...ght=usnic+acid

    I took UCP-1 at the recommended dosage but I developed a rash that I believe was attributable to UCP-1. In my case, it wasn't severe. I have suffered from hives a couple times in my life and the UCP-1 rash wasn't nearly so bad. But it was bothersome.

    This is my question that whosyourdaddy02's post didn't seem to address: If a rash develops could it mean the body is adjusting to the product and that one could wait for the rash to subside and begin again? Or, does it mean those who develop rashes just can't take the product? Or, does it depend on the person?

    I would also welcome other people's experiences of developing a rash from UCP-1.

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Rep Power
    0
    Level
    46
    Lv. Percent
    99.6%
    Achievements Activity ProPosting ProPosting Authority

    In the past, people that have developed the rash with UA have continued to have problems with it, so there is a good chance that it will continue to be a problem.
  3. New Member
    GuyinLA's Avatar
    Join Date
    Dec 2002
    Posts
    152
    Rep Power
    223
    Level
    10
    Lv. Percent
    93.72%

    Originally posted by Matthew D
    In the past, people that have developed the rash with UA have continued to have problems with it, so there is a good chance that it will continue to be a problem.
    That's interesting. I don't tend to have problems with allergies/rashes (just the two times I had hives in my life). I'm going to take a chance and try it again (in part, because I bought 5 bottles of it at the $15 price). If I develop the rash again I'll try to sell the bottles I haven't opened (below my cost) on this site. I'll post my experience with re-trying it.
    •   
       

  4. Moderator
    WYD02's Avatar
    Join Date
    Oct 2002
    Posts
    817
    Rep Power
    557
    Level
    21
    Lv. Percent
    77.14%

    Sorry to hear about your rash. To clarify, the 750mg dosage that I stated was more associated with rash came from the feedback across the boards. It seems to be the case that the rash is dose dependent in some people where as in others, it really doesn't matter how much they take. My honest advice would be not to use it any further. Obviously your body is disagreeing with the UA.

    WYD
  5. New Member
    GuyinLA's Avatar
    Join Date
    Dec 2002
    Posts
    152
    Rep Power
    223
    Level
    10
    Lv. Percent
    93.72%

    I'm going to experiment with taking 300 mg a day (2 caps/three times a day) vs. the 450 mg recommended. I started today and, thus far, no problem (probably too early to tell though). Allergies can be strange in that an adverse reaction to a substance can be triggered when a threshold is exceeded. Under the threshold, no problem. Perhaps consuming a smaller amount of UA will do the trick for me. I'll post what happens.
  6. New Member
    Rhapsody's Avatar
    Join Date
    Feb 2003
    Age
    44
    Posts
    77
    Rep Power
    183
    Level
    9
    Lv. Percent
    45.17%

    this article touches on the rash....


    http://www.naturalmuscleinc.com/arti...idsupplent.htm
  7. New Member
    Kylixer's Avatar
    Join Date
    Jun 2003
    Posts
    9
    Rep Power
    145
    Level
    2
    Lv. Percent
    76.17%

    Try this...

    I've runa couple cycles of UA myself, AND I was someone who experienced a pretty heavy rash from my frist cycle. At the time I was taking a strong multi that contained a lot of Niacin, often resulting in a Niacin Flush.

    What I found was, when I took the full packet of vitamins, (it was four vitamins) I would get a fluch, and consequently the start of my UA rash... when I spaced the vitamins out throuwghout the day, I did not get a rash. And I've gotten up to about 1200-1400 mg a day of UA on my heavier cycles.

    What I'm saying is, investigate other supplements that might be contributing to something that causes the rash. I downed my Niacin, and no rash.

    Best of luck bro, let us know how the next try goes
  8. Advanced Member
    Kitchen Chemist's Avatar
    Join Date
    Apr 2003
    Posts
    951
    Rep Power
    624
    Level
    25
    Lv. Percent
    7.56%

    Originally posted by GuyinLA
    I'm going to experiment with taking 300 mg a day (2 caps/three times a day) vs. the 450 mg recommended. I started today and, thus far, no problem (probably too early to tell though). Allergies can be strange in that an adverse reaction to a substance can be triggered when a threshold is exceeded. Under the threshold, no problem. Perhaps consuming a smaller amount of UA will do the trick for me. I'll post what happens.
    Any update on whether it came back or not?
  9. New Member
    okcgrl's Avatar
    Join Date
    May 2003
    Posts
    1
    Rep Power
    142
    Level
    1
    Lv. Percent
    37%

    Rash


    The rash is not an allergic reaction; however, it is the body's response (producing histimine) in response to the heat. Your body releases heat as it is expending calories.
  10. Moderator
    WYD02's Avatar
    Join Date
    Oct 2002
    Posts
    817
    Rep Power
    557
    Level
    21
    Lv. Percent
    77.14%

    Histamines are only released when your body has an allergic reaction. Your body won't release histamines due to heat. Take for example a fever, if this were the case you would have elevated histamines any time that occurred which is not the case. We don't believe the rash to be due to the increased heat but if you have some evidence showing against this, please post your reference.

    Thanks
    WYD
  

  
 

Similar Forum Threads

  1. 4ad and rash
    By ambulldog in forum Advanced Muscle Science
    Replies: 4
    Last Post: 09-22-2009, 12:55 PM
  2. rash on ucp 1
    By wildcat24 in forum Supplements
    Replies: 2
    Last Post: 09-05-2003, 02:15 PM
  3. UCP And Muscle Loss?
    By babygetoboy in forum Supplements
    Replies: 2
    Last Post: 07-21-2003, 11:11 PM
  4. T-1 Final and bad rash
    By Spud in forum Anabolics
    Replies: 1
    Last Post: 06-29-2003, 01:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in